# SDR ZZDA2012022

- Difficulty date: December 20, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE EMERGENCY LIGHT FAILS FUNCTION CHECK.  REMOVED AND REPLACED ED L2 SLIDE E-LIGHT POWER SUPPLY ASSY IAW B737 AMM 33-51.  OPS CHECK GOOD.
